| Catalog Number |
W295H |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: were there any unexpected outcomes or complications as a result of the prolonged surgery time? ans: no.Were there any patient consequences? ans: no.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 device not returned related events captured via: 2210968-2024-02424.2210968-2024-02429.2210968-2024-02432.2210968-2024-02433.2210968-2024-02434.2210968-2024-02435.2210968-2024-02436.2210968-2024-02437.2210968-2024-02438.
Event or Problem Description
It was reported that a patient underwent a sacrocolpopexy procedure on 2/15/2024; and a suture was used.The suture branched out to two strands after pulling in a robotic case.The problem suture was removed which caused a 15 minutes of delay to complete the procedure successfully.There were no adverse consequences to the patient.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint # pc-(b)(4) date sent to the fda: 5/3/2024 additional information: h6 a review of the batch manufacturing records was conducted, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.